# SDR SWAA2023012682281

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS380+7 LBL13.  VERIFY CRACK ON ATTACH ANGLE COMMON TO INTERCOSTAL BS 380 + 7 LBL 13.  PERFORMED HFEC OPEN HOLE INSPECTION IAW NDI PART 6, 51-00-00 PROCEDURE 16. NO CRACKS NOTED.   ON FURTHER INVESTIGATION THE INTERCOSTAL AT FWD CABIN WAS FOUND CRACKED AT BS 380 + 14.  ATTACH ANGLE COMMON TO INTERCOSTAL AT FWD CABIN WAS FOUND CRACKED AT BS 380 + 14.   LOCATED AND DRILLED NEW INTERCOSTAL  IAW SRM 51-40-05-0G-0 DWG 143A5410.  LOCATED AND DRILLED NEW UPPER ANGLE ON INTERCOSTAL IAW SRM 51-40-05-0G-0 DWG 143A5410. INSTALLED NEW UPPER ANGLE ON INTERCOSTAL BS 380 TO BS 400 LBL 13; IAW SRM 51-40-02-0G-0; DWG143A5400 REV: A.
